# SDR REXA2022092600770

- Difficulty date: September 18, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318757
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE AND FLOOR SUPPORT ANGLE ARE CORRODED. REMOVED PAX DOOR SILL ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-15-001-001-A01. P/N REMOVED: SH670-31875-7  INSTALLED PAX DOOR SILL ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-15-001-001-A01. P/N INSTALLED: SH670-31875-7S.
